Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have Sjogren's disease. Headache, feeling of something stuck in throat. Can it be moisture?

I have Sjogren s disease (systemic) and I am having an especially bad flare right now. Last night while taking my night time meds, a 1 mg brand name Klonopin pill that was cut into a half got stuck in the back RIGHT side of my throat/ esophagus (can t really tell). I ve had many problems throughout my years with Sjogren s swallowing pills and them getting stuck, but this one went to the right side and didn t go very far down and just stayed there. I immediately had a HORRIBLE burning sensation there that spread to my right ear and nose . I drank liquids all night, tried everything I could, and woke up today with the same feeling plus a terrible headache like I ve never had before and pain in the right ear. It feels like it got stuck in a part of the throat where there s maybe a fold or somewhere that water/moisture doesn t get to (I create practically no moisture anyway). Could this happen and could it still be stuck there? I ve read where some medications can cause burns and injuries but they never list Klonopin. I m unsure whether to see a doctor or not, but right now I need some advice as it has been almost 24 hours and I am in excruciating pain - can barely swallow anything because of that one spot, and my ear is hurting very bad.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
you you get your endoscopy done with dilataion and take medication in oral solution I recommend to have a proper clinical examination.
Hope it helps
Wishing a speedy recovery
Dr imran
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor